×

zbMATH — the first resource for mathematics

Set-valued measures. (English) Zbl 0237.28008

MSC:
28B15 Set functions, measures and integrals with values in ordered spaces
28A15 Abstract differentiation theory, differentiation of set functions
52A05 Convex sets without dimension restrictions (aspects of convex geometry)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Robert J. Aumann, Integrals of set-valued functions, J. Math. Anal. Appl. 12 (1965), 1 – 12. · Zbl 0163.06301
[2] Robert J. Aumann, Existence of competitive equilibria in markets with a continuum of traders, Econometrica 34 (1966), 1 – 17. · Zbl 0142.17201
[3] H. T. Banks and Marc Q. Jacobs, A differential calculus for multifunctions, J. Math. Anal. Appl. 29 (1970), 246 – 272. · Zbl 0191.43302
[4] T. F. Bridgland Jr., Trajectory integrals of set valued functions, Pacific J. Math. 33 (1970), 43 – 68. · Zbl 0193.01201
[5] Ch. Castaing, Sur les multi-applications mesurables, Rev. Française Informat. Recherche Opérationnell 1 (1967), no. 1, 91 – 126 (French). · Zbl 0153.08501
[6] Richard Datko, Measurability properties of set-valued mappings in a Banach space, SIAM J. Control 8 (1970), 226 – 238. · Zbl 0207.12904
[7] Gerard Debreu, Integration of correspondences, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66) Univ. California Press, Berkeley, Calif., 1967, pp. 351 – 372.
[8] Gerard Debreu and David Schmeidler, The Radon-Nikodým derivative of a correspondence, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970/1971) Univ. California Press, Berkeley, Calif., 1972, pp. 41 – 56. · Zbl 0263.28004
[9] Hubert Halkin, Some further generalizations of a theorem of Lyapounov, Arch. Rational Mech. Anal. 17 (1964), 272 – 277. · Zbl 0126.28301
[10] Paul R. Halmos, The range of a vector measure, Bull. Amer. Math. Soc. 54 (1948), 416 – 421. · Zbl 0033.05201
[11] Henry Hermes, Calculus of set valued functions and control, J. Math. Mech. 18 (1968/1969), 47 – 59. · Zbl 0175.05101
[12] Henry Hermes and Joseph P. LaSalle, Functional analysis and time optimal control, Academic Press, New York-London, 1969. Mathematics in Science and Engineering, Vol. 56. · Zbl 0203.47504
[13] W. Hildenbrand, Pareto optimality for a measure space of economic agents, Int. Econ. Rev. 10 (1969), 363-372. · Zbl 0206.22801
[14] C. J. Himmelberg and F. S. Van Vleck, Some selection theorems for measurable functions, Canad. J. Math. 21 (1969), 394 – 399. · Zbl 0202.33803
[15] Masuo Hukuhara, Intégration des applications mesurables dont la valeur est un compact convexe, Funkcial. Ekvac. 10 (1967), 205 – 223 (French). · Zbl 0161.24701
[16] Marc Q. Jacobs, On the approximation of integrals of multivalued functions, SIAM J. Control 7 (1969), 158 – 177. · Zbl 0176.07302
[17] R. T. Rockafellar, Convex analysis, Princeton Univ. Press, Princeton, N. J., 1970. · Zbl 0193.18401
[18] R. T. Rockafellar, Measurable dependence of convex sets and functions on parameters, J. Math. Anal. Appl. 28 (1969), 4 – 25. · Zbl 0202.33804
[19] David Schmeidler, Convexity and compactness in countably additive correspondences, Differential Games and Related Topics (Proc. Internat. Summer School, Varenna, 1970) North-Holland, Amsterdam, 1971, pp. 235 – 242.
[20] K. Vind, Edgeworth-allocations in an exchange economy with many traders, Int. Econ. Rev. 5 (1964), 165-177. · Zbl 0126.36401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.